Jump to content
ClusterBusters
CharleyN

Aftermath effects

Recommended Posts

Well, it's been about 2 1/2 months since I passed my first true cluster cycle (I'm still continuing my small dosing of Flunarizine, though) . During the cycle and shortly after it, I felt a bit dull, as if my mental capacity had been drained and I was being sluggish (past that). Small amount of tinnitus came shortly before halfway through my cycle, and it still continues on. Like a mosquito or bug with that high-pitch sound emanating from the center to the right side of my head (my clusters were on my right side). Now on my off days of taking Flunarizine (as you take 5 days then go off for 2 days), I sometimes feel like i experience minor shadows.

Anyone else in the same ballpark as me? In particular, the annoyances of this tinnitus?

  • Like 1

Share this post


Link to post
Share on other sites

A familiar story.  I have tinnitus on the cluster side.  In most cases its related to a loss of hearing.  I would have an ENT and/or audiologist look you over.  It might be something simple like wax or something else treatable.  The ringing sucks and learning to calm your inner self (like meditation) can help.  I would not automatically attribute it to the clusters.  The flat affect, dull senses, shadows and sluggishness are classic post cycle stuff   Some is the sleep deprivation but I suspicion nervous system fatigue contributes. 

  • Like 2

Share this post


Link to post
Share on other sites

Yup. Same ballpark, 6 feet away :) listening to the same ringing.

 

  • Like 1

Share this post


Link to post
Share on other sites

Yea there is some earwax in my ear as well. Ear doctor (well, ear and nose doctor as the hospital here in Beijing doesn't have an actual audiologist) gave me some liquid to clean out my ear as there is hard buildup. So once I finish my ear cleansing if the tinnitus persists then to check back with her. On a side note, I forgot to add, that I was having tension headaches lasting me about a month during the daytime, but those have thankfully ceased.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×